RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2018, том 25, выпуск 2, страницы 322–332 (Mi adm663)  

RESEARCH ARTICLE

Automorphisms of the endomorphism semigroup of a free abelian diband

Yurii V. Zhuchok

Luhansk Taras Shevchenko National University, Gogol square 1, Starobilsk, Ukraine, 92703

Аннотация: We determine all isomorphisms between the endomorphism semigroups of free abelian dibands and prove that all automorphisms of the endomorphism semigroup of a free abelian diband are inner.

Ключевые слова: dimonoid, free abelian diband, endomorphism semigroup, automorphism.

Финансовая поддержка Номер гранта
Государственный фонд фундаментальных исследований Украины F83/43909
The publication is based on the research provided by the grant support of the State Fund For Fundamental Research (project F83/43909).


Полный текст: PDF файл (346 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
MSC: 08B20, 17A30, 08A30, 08A35
Поступила в редакцию: 19.06.2018
Исправленный вариант: 30.06.2018
Язык публикации: английский

Образец цитирования: Yurii V. Zhuchok, “Automorphisms of the endomorphism semigroup of a free abelian diband”, Algebra Discrete Math., 25:2 (2018), 322–332

Цитирование в формате AMSBIB
\RBibitem{Zhu18}
\by Yurii~V.~Zhuchok
\paper Automorphisms of the endomorphism semigroup of a free abelian diband
\jour Algebra Discrete Math.
\yr 2018
\vol 25
\issue 2
\pages 322--332
\mathnet{http://mi.mathnet.ru/adm663}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm663
  • http://mi.mathnet.ru/rus/adm/v25/i2/p322

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:64
    Полный текст:20
    Литература:9
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020